Carrillo Menéndez, José2023-06-202023-06-201998-070764-444210.1016/S0764-4442(98)80009-8https://hdl.handle.net/20.500.14352/57351Contiene una versión abreviada del artículo original publicado en Arch. Rational Mech. Anal. 147 (1999) 269-361We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi(u) = f With Dirichlet homogeneous boundary conditions, and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi(u) = f with homogeneous Dirichlet conditions and initial conditions. The existence and uniqueness of entropy solutions for both problems are proved for nondecreasing continuous functions g and b vanishing at zero, and for continuous vectorial function satisfying rather general conditions.engSolutions entropiques de problèmes non linéaires dégénerésjournal articlehttp://www.sciencedirect.com/science/article/pii/S0764444298800098http://www.sciencedirect.com/restricted access517.9Parabolic equationsEcuaciones diferenciales1202.07 Ecuaciones en Diferencias